MathSciNet Relay Station
MathSciNet bibliographic data
MR21017 10.0X
Mahler, K. On the minimum determinant and the circumscribed hexagons of a convex domain. Nederl. Akad. Wetensch., Proc. 50, (1947) 692–703=Indagationes Math. 9, 326–337 (1947).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement